# SDR DL764030702

- Difficulty date: July 25, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 8,637 hours, 3,479 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591
- Part serial: 5393A
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQUIP COOLING MESSAGE IN AUTO AND STANDBY.  REPLACED COOLING FAN
